# SDR SWAA021067

- Difficulty date: May 16, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 51,728 hours, 41,451 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623122
- Part serial: 00255R7427
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S WINDOW WILL NOT OPEN FROM THE OUTSIDE USING THE EMERGENCY RELEASE HANDLE.  REMOVED AND REPLACED F/O'S WINDOW PER MM.
